# SDR 96ZZZX561

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707WR
- Make and model: Aerosp AS 355F1
- Aircraft serial: 7239
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: 704A33633109
- Condition: Blistered
- Location: M/R
- Part time: 775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ROTOR SPHERICAL THRUST BEARINGS HAVE BEEN MONITORED IN SERVICE ON THIS AIRCRAFT DUE TO THE WEAR OF THE ELASTOMER MATERIAL.  THESE BEARINGS HAVE A HISTORY OF A SHORT LIFE IN RELATIONSHIP TO THEIR PUBLISHED LIFE LIMIT OF 6,400 HOURS.
